Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Prolonged haemoglobin problem. Had heart attack previously. Having damage to the stomach lining. Suggestions?

My nephew 40 years old has a continuing haemaglobin problem. He had a heart attack 16 months ago when his blood level was 7 and has had multiple blood transfusions since then. He also has had endoscopopys and colonoscopys plus a camera and the only results to date are that he has some damage to the lining of his stomach from medication . I feel there is an underlyng problem as his energy levels are very poor.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Diabetologist 's  Response

Damage to the lining of the GI tract is prone to bleeding.

In such case he might blood constantly.

This lose of blood may decrease the Hemoglobin level and cause anemia.

He may need biopsy of the GI tract to find the type of lesion.

Consult a Gastroenterologist.
Answered: Tue, 9 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor